RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2012, Volume 15, Number 1, Pages 145–154 (Mi sjim719)  

This article is cited in 1 scientific paper (total in 1 paper)

On estimating the error of an approximate solution to an overdetermined inverse problem of thermodiagnostics

V. P. Tananaa, I. A. Gaĭnovab, A. I. Sidikovaa

a South Urals State University, Chelyabinsk, RUSSIA
b Sobolev Institute of Mathematics SB RAS, Novosibirsk, RUSSIA

Abstract: Using a generalized projection regularization method, we solve an overdetermined inverse boundary value problem for the heat equation and obtain some estimates accurate in order for the error of this solution.

Keywords: unbounded operator, Hilbert space, projection regularization operator, error estimates, approximate solutions.

Full text: PDF file (251 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.948
Received: 16.05.2011
Revised: 12.12.2011

Citation: V. P. Tanana, I. A. Gaǐnova, A. I. Sidikova, “On estimating the error of an approximate solution to an overdetermined inverse problem of thermodiagnostics”, Sib. Zh. Ind. Mat., 15:1 (2012), 145–154

Citation in format AMSBIB
\Bibitem{TanGaiSid12}
\by V.~P.~Tanana, I.~A.~Ga{\v\i}nova, A.~I.~Sidikova
\paper On estimating the error of an approximate solution to an overdetermined inverse problem of thermodiagnostics
\jour Sib. Zh. Ind. Mat.
\yr 2012
\vol 15
\issue 1
\pages 145--154
\mathnet{http://mi.mathnet.ru/sjim719}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3112341}


Linking options:
  • http://mi.mathnet.ru/eng/sjim719
  • http://mi.mathnet.ru/eng/sjim/v15/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Yaparova, “Chislennyi metod resheniya obratnoi zadachi s neizvestnymi nachalnymi usloviyami dlya nelineinogo parabolicheskogo uravneniya”, Vestn. YuUrGU. Ser. Vych. matem. inform., 5:2 (2016), 43–58  mathnet  crossref  elib
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:251
    Full text:105
    References:37
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021